# SDR AALA20030267

- Difficulty date: February 20, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT AFT OVERWING EXIT JAMB IS CRACKED UPPER SIDE AFT OF CENTER.  INSTALLED DOUBLER PER SRM 53-05-00 FIG 32.  (M)
